... trazodone for depression/ social anxiety/ nervousness.. It seemed to have worked for a couple of weeks and back to feeling my symptoms strong again. Now I am on 40 mg of Prozac, still on 50 mg hydroxyzine 4 times a day and the 100 mg trazodone and she added 2 mg ability. I have now been taken these for 1 week. Anyone else have these symptoms and on these meds?
I had taken 20 mg of Prozac for 1 month along with hydroxyzine 50 mg 4 times a day and 100 mg?
- 30 Nov 2015 by Makin a change
- 3 December 2015
- prozac, depression, anxiety, obsessive compulsive disorder, social anxiety disorder, generalized anxiety disorder, hydroxyzine, trazodone, anxiety and stress, symptom
Hi, makin!! What's happening is perfectly normal and many people need a dosage increase after a few weeks on Prozac. Since the maximum dose is 80mg daily you're right down the middle. Your Abilify should help you a lot ~ on it's own ~ and by boostering the effects of your Prozac.
But give it all a few more weeks to kick in. Most of these drugs need to be taken for at least 4 months to start feeling the benefits and for 6~8 weeks for the drugs to reach therapeutic levels in your bloodstream.
It's a PIA because we all just want to feel better now but you've seen some improvement already and it's just going to keep getting better.
Best wishes, WCV
Discuss with your doctor how long each of the aforementioned medications take to reach therapeutic levels in your system.
I didn't see mentioned whether it was just the Prozac that you were new to, or if All of the medications were recently prescribed together. If it was all of them, it's a big change all at once for your body to adjust to. And all of course need to be titrated up slowly until the right dosages are met.
I know how hard it is when you're in the thick of a depression and anxiety and how badly we want an instant fix. Unfortunately they've yet to find one. Most of these take weeks to level out in your system and some take months before they reach therapeutic levels.
Hope you get some relief soon. Stay in close contact with your doctor and be sure to tell him immediately if you notice an increase in your depression or any thoughts of harming yourself or others.
Sorry to say it just takes time.
If you need someone to talk to, please get in touch with me. Sometimes just talking with others who have gone through what you're going through and get you, can make a world of difference. Hugs
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I need some advice on medicine for social anxiety and depression. taking Prozac and Hydroxyzine atm?
Updated 14 Apr 2011 • 1 answer
Updated 12 Sep 2018 • 10 answers
Updated 4 Aug 2013 • 3 answers
Updated 1 May 2016 • 1 answer
Updated 8 Oct 2018 • 3 answers